Prostatitis

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why is there a black mass on my penile shaft?

Query: Hi doctor, About halfway down my penile shaft, there is a black mass, only noticeable when the foreskin is pulled down. I have symptoms of prostatitis and urethritis (ongoing for two years now). I also have dysuria, urine dribbling, inflamed meatus, constant urethral pain, prostatitis, epididymitis...  Read Full »


Dr. Raveendran Sr

Sexologist, Diabetologist, Andrologist, General Practitioner

Answer: Hi, Welcome to icliniq.com. I can understand your concern. You have used a lot of antibiotics. Suppose it is a prostate infection. You should know it will take a long time for it to get cured. If there is pain during ejaculation, we need to think of infection (bacterial). You have completed the ST...  Read Full »

Why do I mild testicular and back pain?

Query: Mild testicular pain with possible mild back pain. No lump as far as i can tell. Male 19 years old 6 ft tall 185 lbs. Very inconsistent pain as in it’s not constant throughout the day. More or less sudden because it started about two or three days ago.  Read Full »


Dr. Alexander Davis, Md

General Practitioner, Family Physician, General Medicine Physician

Answer: Dear, Such type of discomfort can happen, also in young men. The most common reasons in young men are effects of an unsatisfying masturbation (e.g. under stress with less ejaculate discharge than it should have been) or episodes of sterile prostatitis. However, these symptoms can rarely also occu...  Read Full »

Why do I get recurrent urinary tract infection?

Query: Hello doctor, I am a 22-year-old male. I took a urinalysis test before 15 days and the results showed UTI. I consulted a doctor and he prescribed me to take Ciprofloxacin once a day for seven days. After taking the medication for seven days, I took another urinalysis test and the result revealed I ...  Read Full »


Dr. Samer S J Altawil

Urologist

Answer: Hi, Welcome to icliniq.com. Apparently, from your description, you have prostatitis which is inflammation and infection of the prostate gland present below the bladder in male patients. Prostatitis is difficult to treat with antibiotics and needs a longer course of antibiotics for at least four w...  Read Full »

Will Humira worsen prostatitis?

Query: Hello doctor, I am on Humira weekly for Crohn's. I just finished a few weeks ago, a 9-week course of Encort and on my last week of rectal uceris both steroids. My symptoms are testicular pain, burning during and after urination, groin pain, scrotal pain, pain at the base of penis, frequent urinat...  Read Full »


Dr. Ankush Jairath

Urologist

Answer: Hello, Welcome to icliniq.com. There is no documentation regarding Humira making prostatitis worse after injection as such, but yes, as it decreases the response of body against infection (TNF receptor inhibitor) so it can flare-up active infection. For prostatitis, you have to take medications o...  Read Full »

Are my constipation and blocked urination interlinked?

Query: Hi doctor, I am a 30 year old male. I¬†generally have constipation problem. Mostly, I use some laxatives or aryuvedic churnas to clear constipation. Whenever I have constipation, I feel my urine is blocked. I drink plenty of water daily. Also, I used to consume lots of water before going to bed. Ear...  Read Full »


Dr. Eriol Braholli

Family Physician, General Medicine Physician, General Practitioner, General Surgeon, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Chronic constipation is a delicate issue that worsens one's quality of life and is hardly solved definitively. Except the watery diet, it requires bowel enemas time after time and use of laxatives continuously. If you can apply enemas, then do it right now to empty you...  Read Full »

How to prevent side effects of Sulfamethoxazole-Trimethoprim?

Query: My GP prescribed Sulfamethoxazole-TMP DS for Prostatitis, and I'm having very bad side effects from it. What, besides drinking a ton of water, can be done to get it out of my system? Male/51 yrs old/5'9"/210 lbs.  Read Full »


Dr. (col) Rakesh Karanwal

Cardiologist, Diabetologist, Endocrinologist, Family Physician, General Medicine Physician, Internal Medicine Physician, Neurologist, Pulmonologist, Rheumatologist, General Practitioner

Answer: Hi, Thanks for your query. The Sulfamethoxazole component of the drug is a sulfa drug and therefore, prone to cause significant side effects, or even severe allergic reactions. The half-life of the drug under reference is 12 hours. Hence, with plenty of water, the drug will be fully excreted out ...  Read Full »

Why do I get recurrent urethritis with increased urinary frequency and discomfort?

Query: Hello doctor, I have had the following symptoms every few months for a long time now. Frequent urination, burning in perineum area, and discomfort after urination. I have been treated for general urethritis three times in the last year. I do not have any STDs as I have been tested. These sympto...  Read Full »


Dr. Ankush Jairath

Urologist

Answer: Hello, Welcome to icliniq.com. It can be prostatitis. Do you have a history of unprotected sex with a new partner before the start of symptoms? Is ultrasound abdomen has been done before? Kindly attach reports. Any report on urine culture? You mentioned that you have been treated thrice, which antib...  Read Full »

Is it normal for the color of semen to differ?

Query: Hi doctor, I am a 25 year old male. I have been dealing with erectile dysfunction for nearly three years now. My sex drives do come and go, but it is based on the quality of my semen comes out. Sometimes, I have a good sex drive along with a good hard and my semen will come out rich white and a norm...  Read Full »


Dr. Radhakrishnan Nair B

Obstetrician And Gynaecologist, Sexologist

Answer: Hi, Welcome to icliniq.com. Your descriptions are absolutely right. The semen looks different at times depending upon how frequently you masturbate. If you masturbate weekly twice, then it will be white and once in 10 days it may be yellowish. In addition, I have a feeling that you are having epidid...  Read Full »

Why do I get pain in prostate after ejaculation?

Query: Hi doctor, This is a bit of an awkward question for me as I have never talked about it before, but I have been worrying about the condition of my prostate. If I masturbate, or just ejaculate for that matter, I get a very harsh pain more than once in about 24 hours period which I believe to be in m...  Read Full »


Dr. Ankush Jairath

Urologist

Answer: Hello, Welcome to icliniq.com. You need to understand that painful ejaculation both during masturbation or intercourse is mostly due to infection or inflammation of the sexual tract such as seminal vesicle, prostate, urethra or with the use of certain drugs. Sometimes it can be due to psychologica...  Read Full »

Will taking Doxazosin and Meloxicam for prostatitis cause potential side effects?

Query: Hi doctor, I am a 52-year-old man. My height is 6' 2" and I weigh about 215 lbs. I work out three times a week. I am typically healthy, although under a lot of stress in general. I drink more alcohol than I should, approximately three glasses of wine each night. I stay away from food and drinks w...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. I have seen all your reports. (attachment removed to protect patient identity). I think you are in good shape except for the urine problem. Yes, your urologist has diagnosed you properly. There is no evidence of cancer prostate at present. It looks like prostatitis on...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.